MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL LLC SUBDERMAL NEEDLE ELECTRODE; ELECTRODE, NEEDLE

RHYTHMLINK INTERNATIONAL LLC SUBDERMAL NEEDLE ELECTRODE; ELECTRODE, NEEDLE
Model Number RLSND121-2.5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Hospital reports that a needle has broken off in a patient.The report was submitted to rhythmlink quality through rhythmlink sales dept by phone.

Brand Name
SUBDERMAL NEEDLE ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL LLC
columbia SC 29209
MDR Report Key8174684
Report NumberMW5082190
Device Sequence Number1902676
Product Code GXZ
UDI-Device Identifier10816312020141
UDI-Public(01)10816312020141
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model NumberRLSND121-2.5
Device Catalogue NumberRLSND121-2.5
Device Lot NumberP000009937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;